# SDR VTZA98273

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 3425 · Integrated Flight System
- Part: Ahars
- Part number: 7003360948
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT 6625 - IAD-ILM - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RT AHARS FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT AHARS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
